# SDR COMA9630136

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE, LOWER WINDSHIELD AREA, JUST AFTER TAKEOFF.  ACFT RETURNED TO CHA.  BIRD STRIKE INSPECTION C/W AND NO DAMAGE NOTED.
